... suspected giardia infection. I am feeling nauseous all the time and am wondering if it could be down to the lansoprazole. I am take 30mg twice a day
Why are you taking lansoprazole - it is not a standard treatment for giardia.
Anti-infective medicines are usually used such as metronidazole and tinidazole.
The nausea you are feeling is more likely to be a symptom of giardia (assuming you still have the infection) and not lansoprazole -although nausea is a reported side effect of lansoprazole.
You probably should see your doctor again if the nausea continues.
- Lansoprazole Information for Consumers
- Lansoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lansoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Good Morning, I have been taking Lansoprazole for severel years 30mg I have developed a enlarged fa?
Posted 13 Mar 2010 • 1 answer
Posted 10 Jun 2010 • 1 answer
Posted 20 May 2012 • 1 answer
Posted 6 Dec 2015 • 1 answer
Posted 17 Aug 2016 • 0 answers